# SDR AU980190

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2140 · Heating System
- Part: Pipe
- Part number: 748
- Condition: Corroded
- Location: Heating System
- Component: 8259JR2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FUEL LINE CORRODED AND HOLED ON 90 DEGREE BEND.
